MathSciNet Relay Station
MathSciNet bibliographic data
MR767409 35Q10 (35D99)
Masuda, Kyūya Weak solutions of Navier-Stokes equations. Tohoku Math. J. (2) 36 (1984), no. 4, 623–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement